# SDR AALA202111101776

- Difficulty date: October 27, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-231
- Aircraft serial: 1447
- Aircraft time: 66,975 hours, 25,420 cycles
- Engine time: 15,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2809CC
- Condition: Leaking
- Location: Apu
- Part time: 27,662 hours, 12,301 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AT IDLE POWER STRONG OILY SMELL AT COCKPIT AND AFT CABIN BELOW 10,000" ISOLATED SOURCE OF ODOR TO THE APU DUE TO FINDING OIL IN THE APU INLET OPENING.  REPLACED APU OIL COOLER AND APU OIL COOLING FAN (AALA202111101776) PER AMM 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
